I took a Plan B seven days ago. Yesterday and today I’ve had bleeding, it seems to be more than spotting and it’s pretty constant and also has clots/chunks.
However it is lighter than my typical periods and is two weeks early so I’m not sure if this is just an early period or spotting caused by Plan B.
Has anyone experienced this ?
I took the morning after pill once and I remember it made my period different, I think the same as yours.
Yeah I had an early period caused by plan B. It doesn't really matter, what happens is plan b is a very large dose of artificial progestrin, which delays ovulation making you infertile. Progestrin increases the thickness og thr uterine lining, which your uterus sheds (spotting), or for some women the high progestrin is enough to cause an early period. Don't worry about it.
I took Plan B 7 months ago, and idk if this is why or how its possible, but I think it permanently fucked my period because ever since then I've been irregular. My periods ALWAYS lasted 5 days and came at a normal time, now they last 6 and there is more variation.
I can believe that, mine got fucked up from the copper IUD and they're still not the same 5 years later.